# SDR AWXA200300840

- Difficulty date: July 24, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 077
- Aircraft time: 43,625 hours, 19,911 cycles
- Engine: Iae V2500A1
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM LAS EN ROUTE FOR PDX NOTICED AIRCRAFT VIBRATION, CLIMBING THROUGH FL 180 NR 2 ENGINE VIBRATION AT 2.2, VIBRATION BECAME STRONGER AND AFT CABIN FLIGHT ATTENDANT REPORTED A BURNING ODOR COMING FROM AFT GALLEY AREA.  ODOR BECAME STRONGER AS FLIGHT CONTINUED, DIVERTED TO RENO.  MAINTENANCE PERFORMED AN ENGINE RUN, NR 2 ENGINE AT 1.265 EPR WITH A N1 VIBRATION PEAK OF 2.3, WITHIN LIMITS.  INSPECTED TAIL SURFACES AND WING TO BODY FAIRINGS, NO DAMAGE NOTED.  RAN A/C PACKS WITH APU BLEED, AND OPERATED AND INSPECTED ALL GALLEY EQUIPMENT, NO BURNING ODOR NOTED.
